Mortality due to constipation and short-segment Hirschsprung's disease

この論文をさがす

著者

    • SINGH S. J.
    • Department of Paediatric Surgery, University Hospital, Queen's Medical Centre
    • CASS D.
    • Department of Surgery, New Children's Hospital

収録刊行物

  • Pediatric surgery international  

    Pediatric surgery international 20(11), 889-891, 2004-12-01 

参考文献:  21件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10018934907
  • NII書誌ID(NCID)
    AA1068249X
  • 本文言語コード
    ENG
  • 資料種別
    NOT
  • ISSN
    01790358
  • データ提供元
    CJP書誌 
ページトップへ